# SDR CA080611009

- Difficulty date: June 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Seal
- Part number: 31418A
- Condition: Displaced
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT WALK AROUND OF THE ACFT THE INNER BEARING SEAL OF THE RT NOSE WHEEL ASSY WAS NOTED TO BE DISPLACED SO THAT ONE SIDE OF THE SEAL WAS RIDING UP ON THE HUB AND THE OPPOSITE SIDE WAS IN TOWARD THE AXLE TO THE EXTENT THAT THE BEARING ROLLERS WERE VISIBLE. NOSE WHEEL ASSY REPLACED AND ACFT RETURNED TO SERVICE.
